MAUDE Adverse Event Report: RESPIRONICS INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number DE2100X13B
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.The device's software was reloaded at the reporting facility to address the issue.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key11446952
Report Number2518422-2021-00676
Device Sequence Number16923512
Product Code CBK
UDI-Device Identifier00606959054103
UDI-Public00606959054103
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDE2100X13B
Device Catalogue NumberDE2100X13B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2021
Initial Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1